MAUDE Adverse Event Report: ABBOTT MEDICAL TRICLIP¿ STEERABLE GUIDE CATHETER; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL TRICLIP¿ STEERABLE GUIDE CATHETER; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Model Number TSGC0201
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported on 07 october 2025 that the patient presented with tricuspid regurgitation (tr) for a triclip procedure.During the preparation of triclip steerable guide catheter (tsgc), guide was unable to hold column at hemostatic valve during dilator insertion into tsgc.Troubleshooting was performed thrice and was unsuccessful.The tsgc was replaced with another device to complete the procedure.There was no clinically significant delay or adverse patient effects.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot.Additionally, a review of the complaint history did not indicate a lot-specific quality issue.The investigation was unable to determine a cause for the reported leak (loss of fluid column).There is no indication of a product issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
It was reported on (b)(6) 2025 that the patient presented with tricuspid regurgitation (tr) for a triclip procedure.During the preparation of triclip steerable guide catheter(tsgc), guide was unable to hold column at hemostatic valve during dilator insertion into tsgc.Troubleshooting was performed thrice and was unsuccessful.The tsgc was replaced with another device to complete the procedure.There was no clinically significant delay or adverse patient effects.

Brand Name
TRICLIP¿ STEERABLE GUIDE CATHETER
Common Device Name
TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23442104
Report Number2135147-2025-06305
Device Sequence Number11957799
Product Code DQY
UDI-Device Identifier05415067047748
UDI-Public(01)05415067047748(17)261007(10)50409R1077
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K241538
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTSGC0201
Device Catalogue NumberTSGC0201
Device Lot Number50409R1077
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer01/18/2026
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown